# SDR A6WA201643748

- Difficulty date: April 2, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 31,071 hours, 30,811 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Part number: 601R31527217
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT CLEAT IS CORRODED.  R & R PAX DOOR AFT CLEAT IAW SRM 51-40-11, 51-42-06 & 51-42-10.
